panic-attack reaction to compazine - Page 5Register Today!
- Nov 22, '11 by robby5313Quote from rydinearthYESSSS! Perfect way to describe it!My experience with Compazine was many years ago, but it was so horrible, it is still vividly etched in my mind. I had a severe panic attack reaction, but it was not just anxiety and jitteriness. It was this excruciatingly unpleasant sensation of being "suspended", like the way you would feel the first second or so after jumping out of an airplane or from a high building, except it goes on and on for hours. There is no "settling down". It was horrible. I'd rather die than take it again.
- Mar 30, '12 by Hay Nars, RNI actually had this happen to me a few weeks ago one night at work. I was feeling a little nauseated so I took a compazine then started freaking out and twitching and going nuts. Needless to say my charge nurse had to walk me down to the ER and they had to give me an Ativan which really still didn't help and I had to call into work the next night.
- Mar 30, '12 by smorgan1228I had Relgan in the ER after having 2 doses of Zofran unsuccessfully and I had the same reaction and I was given Benadryl to counteract it. It was a horrible feeling. One minute I was fine and the next I felt like I was freaking out and I needed to leave and the doctor knew exactly what it was. My husband and sister-in-law thought I was nuts
- Apr 24, '12 by mellzie22Compazine and Reglan do this to me. I normally get Benadryl to counteract it. I describe it as making me feel like I need to crawl out of my skin. WORST FEELING!
- Inapsine and compazine does this to me, which is bad considering I have alot of gi issues, my doctor had to give me atarax/valium/clonidine combo for this, I will just stick with zofran/anzemet.
- I describe my feeling as a kangaroo oneth or speed.
- My reaction feels like a kangaroo on meth. Lol